# SDR CALA9801642

- Difficulty date: September 8, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N93738
- Make and model: Boeing 727224
- Aircraft serial: 20666
- System (JASC): 5522 · Elevator, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Rt Elevator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND CORROSION IN RT ELEVATOR SKIN UNDER OUTBOARD CENTER STATIC WICK BASE.  THE CORRODED AREA WAS CUT OUT, A DOUBLER AND FITTING WERE INSTALLED IAW SRM 55-20-3 FIGURE 2 PAGE 2.
